Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: For Ed JACJ

Posted by ed_uk on August 1, 2005, at 16:21:21

In reply to Re: For Ed, posted by JACJ on August 1, 2005, at 16:02:51

Hi,

>What does AFAIK mean?

As far as I know.....

>What drug(s) should I stay away so that this doesn't happen?

If you want to avoid all dopamine antagonist drugs, stay away from metoclopramide (Reglan) and prochlorperazine (Compazine) - two widely used anti-nausea drugs.

>The reason I am concerned is b/c I am about to give birth and what if I need anesthesia?

Dopamine antagonists such as Compazine are widely used to treat/prevent post-op nausea and vomiting. Numerous alternatives are available though, you don't have to take any dopamine antagonists if you don't want to.

>I guess what I am getting at is this: is my brain suseptible to TD since I was on AP's.........

No, I don't believe it is.

>Does the brain grow new cells in replaced to what was damaged?

You don't have TD, I don't think the APs will have damaged any brain cells. Anyway, the brain can grow new cells in a process called neurogenesis.

>Is my brain chemistry changed?

No, I don't think so.

Kind regards

~Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:535356
URL: http://www.dr-bob.org/babble/20050728/msgs/536469.html